# SDR ASOA2012073002004

- Difficulty date: July 12, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,329 hours, 21,136 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-694
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM FS 364 TO 394 AT RBL 9.0.  REMOVED AND INSTALLED NEW SEAT TRACK IAW AMM 53-01-01-000-802 AND 53-01-01-400-802.
